# SDR SIMA3301

- Difficulty date: November 25, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6227713004
- Part serial: 4351
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3508 - EN ROUTE TO DFW CAPTAINS EADI WENT BLANK WITH AN ELECTRICAL SMELL THAT DISSIPATED AFTER ABOUT FIVE MINUTES.  ALSO NOTED THE ADI BREAKER HAD POPPED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND 2 ADI AND THE NR 1 DPU.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
